Alert archive / North Carolina / Small Craft Advisories in 2011

Small Craft Advisory 39, NWS Newport/Morehead City, NC

April 5, 2011

NWS Newport/Morehead City, NC issued this small craft advisory at Apr 5, 2011, 1:59 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 1:59 PM EDT (17:59 UTC)
Expired
Apr 5, 2011, 8:01 PM EDT
In force
6 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WHUS72 KMHX 051759
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
159 PM EDT TUE APR 5 2011

...SMALL CRAFT CONDITIONS EXPECTED THROUGH THIS EVENING AND INTO
EARLY WEDNESDAY FOR THE WATERS...

.WINDS HAVE BECOME WEST TO NORTHWEST AND WILL CONTINUE TO DIMINISH
THIS AFTERNOON INTO TONIGHT. WATER LEVELS ALONG THE SOUTHERN PAMLICO
SOUND WILL REMAIN 2 TO 3 FEET BELOW NORMAL THROUGH THIS EVENING.

AMZ135-060200-
/O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/
/O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T0800Z/
/O.EXT.KMHX.LO.Y.0003.000000T0000Z-110406T0000Z/
PAMLICO SOUND-
159 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...
...LOW WATER ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER
ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25
  KNOTS THROUGH TONIGHT...THEN DIMINISH TO EARLY WEDNESDAY
  MORNING.

* SEAS...WAVES WILL BE 2 TO 4 FT IN THE NORTHERN AND EASTERN
  PORTIONS OF THE SOUND. WATER LEVELS IN THE SOUTHERN PAMLICO
  SOUND WILL CONTINUE AT 2 TO 3 FEET BELOW NORMAL THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-060000-
/O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/
/O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T0000Z/
ALBEMARLE SOUND-
159 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25
  KNOTS THROUGH THIS EVENING...THEN DIMINISH TO 15 TO 20 KNOTS
  TONIGHT.

* SEAS...WAVES WILL BE 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-060200-
/O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/
/O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T1300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
159 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WINDS WILL BECOME WEST TO NORTHWEST 20 TO 30 KNOTS AND
  WILL CONTINUE TO DIMINISH TO 20 TO 25 KNOTS THIS EVENING.

* SEAS...SEAS WILL PEAK AT 9 TO 12 FEET THIS AFTERNOON...THEN WILL
  GRADUALLY SUBSIDE TO 3 TO 5 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-156-158-060200-
/O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/
/O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T0800Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
159 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WINDS WILL BECOME WEST TO NORTHWEST 20 TO 30 KNOTS AND
  WILL CONTINUE TO DIMINISH TO 20 TO 25 KNOTS THIS EVENING.

* SEAS...SEAS WILL PEAK AT 8 TO 11 FEET THIS AFTERNOON...THEN WILL
  GRADUALLY SUBSIDE TO 3 TO 5 FEET EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
254 
WHUS72 KMHX 051921
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
321 PM EDT TUE APR 5 2011

...SMALL CRAFT CONDITIONS EXPECTED THROUGH THIS EVENING AND INTO
EARLY WEDNESDAY FOR THE WATERS...

.WINDS HAVE BECOME WEST TO NORTHWEST AND WILL CONTINUE TO
DIMINISH THIS EVENING AND TONIGHT. WATER LEVELS ALONG THE
SOUTHERN PAMLICO SOUND WILL REMAIN 2 TO 3 FEET BELOW NORMAL
THROUGH THIS EVENING.

AMZ135-060600-
/O.EXT.KMHX.SC.Y.0039.000000T0000Z-110406T0600Z/
/O.CON.KMHX.LO.Y.0003.000000T0000Z-110406T0000Z/
PAMLICO SOUND-
321 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT
WEDNESDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING. 

* WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25 
  KNOTS THROUGH TONIGHT...THEN DIMINISH TO EARLY WEDNESDAY 
  MORNING. 

* SEAS...WAVES WILL BE 2 TO 4 FT IN THE NORTHERN AND EASTERN 
  PORTIONS OF THE SOUND. WATER LEVELS IN THE SOUTHERN PAMLICO 
  SOUND WILL CONTINUE AT 2 TO 3 FEET BELOW NORMAL THROUGH THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-060000-
/O.CON.KMHX.SC.Y.0039.000000T0000Z-110406T0000Z/
ALBEMARLE SOUND-
321 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25 
  KNOTS THROUGH THIS EVENING...THEN DIMINISH TO 15 TO 20 KNOTS 
  TONIGHT. 

* SEAS...WAVES WILL BE 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-060900-
/O.CON.KMHX.SC.Y.0039.000000T0000Z-110406T1300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
321 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
WEDNESDAY. 

* WINDS...WINDS WILL BECOME WEST TO NORTHWEST 20 TO 30 KNOTS AND 
  WILL CONTINUE TO DIMINISH TO 20 TO 25 KNOTS THIS EVENING. 

* SEAS...SEAS OF 9 TO 12 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5
  FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-156-158-060800-
/O.CON.KMHX.SC.Y.0039.000000T0000Z-110406T0800Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
321 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* WINDS...WINDS WILL BECOME WEST TO NORTHWEST 15 TO 25 KNOTS AND
  WILL CONTINUE TO SLOWLY DIMINISH THIS EVENING.

* SEAS...SEAS OF 6 TO 9 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5
  FEET LATE TONIGHT AND EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
721 
WHUS72 KMHX 060001 AAA
MWWMHX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
801 PM EDT TUE APR 5 2011

...SMALL CRAFT CONDITIONS TO CONTINUE THROUGH THIS EVENING FOR
PAMLICO SOUND...AND INTO EARLY WEDNESDAY FOR THE CENTRAL WATERS...

AMZ135-060600-
/O.CAN.KMHX.LO.Y.0003.000000T0000Z-110406T0000Z/
/O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T0600Z/
/O.NEW.KMHX.SC.Y.0040.110406T0001Z-110406T0600Z/
PAMLICO SOUND-
801 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY. THE LOW WATER ADVISORY HAS BEEN CANCELLED.

* WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25
  KNOTS THROUGH TONIGHT...THEN DIMINISH TO 10 TO 15 KNOTS EARLY
  WEDNESDAY MORNING.

* SEAS...WAVES WILL BE 2 TO 3 FT THROUGH THE REMAINDER OF THIS
  EVENING...SUBSIDING TO 1 TO 2 FT BY EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-060815-
/O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T1300Z/
/O.NEW.KMHX.SC.Y.0040.110406T0001Z-110406T1200Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
801 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY.

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

* WINDS...WINDS WILL BE 20 TO 25 KNOTS THROUGH TONIGHT.

* SEAS...SEAS OF 7 TO 9 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 
  FEET WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-156-158-060800-
/O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T0800Z/
/O.NEW.KMHX.SC.Y.0040.110406T0001Z-110406T0800Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
801 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY.

* WINDS...WINDS WILL BE 15 TO 25 KNOTS THROUGH THIS EVENING.

* SEAS...SEAS OF 6 TO 9 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 
  FEET LATE TONIGHT AND EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-060115-
/O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T0000Z/
ALBEMARLE SOUND-
801 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 10:32 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 5, 10:32 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1032 AM EDT TUE APR 5 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFF THE COAST THIS AFTERNOON. HIGH
PRESSURE WILL MOVE EAST THROUGH THE AREA WEDNESDAY. THE HIGH WILL
REMAIN OFF THE SOUTHEAST COAST THROUGH THE WEEKEND. A COLD FRONT
WILL APPROACH FROM THE WEST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 1030 AM TUE...SVR THREAT CONTINUES THIS MORNING RIGHT ALONG
THE FRONT. COULD SEE SOME ISOLATED SVR WIND GUSTS ALONG THE
FRONTAL BOUNDARY WITH STRONG PRESSURE RISES BEHIND IT. OTHERWISE
NO SIG CHANGES TO FORECAST.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
AS OF 230 AM TUE...CLEAR AND MUCH COOLER OVERNIGHT BEHIND THE
FRONT WITH NORTHWEST WINDS AND A DRIER AIRMASS. ONCE AGAIN THE 00Z
MAV/MET GUIDANCE IS CLOSE AND USED A BLEND.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
RELATIVELY TRANQUIL WX CONDITIONS FOR MID TO LATE WEEK WITH FLAT
UPPER RIDGE BUILDING EAST AND SFC HIGH PRES MOVING SOUTH OF THE AREA
THEN OFFSHORE. A COOL START TO WED AND HIGH TEMPS WILL BE BLO NORMAL
AS ANY RETURN FLOW HOLDS OFF TIL LATE IN THE DAY. TEMPS WILL
MODERATE THU AND FRI AS THE RETURN FLOW ESTABLISHES OVER THE AREA.
BACKDOOR FRONT TO THE N WILL SAG S AND MAY REACH NRN TIER FRI NIGHT.
WAVE OF LOW PRES MOVES ALONG THE FRONT THEN OFFSHORE ON SAT WHICH
WILL DRAG THE BNDRY SOUTH ON SAT IN ITS WAKE. THE FRONT MOVES
BACK NORTH LATE SAT/SAT NIGHT WITH RETURN FLOW SETTING UP AGAIN
FOR THE LATTER HALF OF THE WEEKEND AND POSSIBLY INTO EARLY NEXT
WEEK.

CHCS FOR ORGANIZED PCPN APPEAR TO BE SLIGHT THRU MUCH OF THE LONG
TERM FCST PERIOD. BEST OPPORTUNITY MAY BE SAT NIGHT INTO SUNDAY AS
WEAK UPPER LEVEL ENERGY INTERACTS WITH NORTHWARD MOVING WARM FRONT.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /TODAY & TONIGHT/
AS OF 1030 AM TUE...PREDOMINATE VFR CONDITIONS AT THIS
TIME...SLIGHT SVR THREAT CONTINUES THIS MORNING RIGHT ALONG THE
FRONTAL BOUNDARY...WILL CONTINUE TO MONITOR AS A ISOLATED SVR WIND
GUST IS POSSIBLE. DRIER AIR WILL MOVE IN BEHIND THE FRONT. STRONG
WINDS WILL DIMINISH AS WELL BEHIND THE FRONT. WINDS BY LATE
AFTERNOON WILL BE NORTHWEST AROUND 10 KNOTS UNDER SCATTERED CLOUDS
AROUND 4 KFT. BY THIS EVENING EXPECT SKIES TO BE CLEAR WITH A
NORTHWEST WIND AROUND 10 KNOTS.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MAINLY VFR THRU THE PERIOD AS HIGH PRES BUILDS SOUTH OF THE AREA
THRU THE END OF THE WEEK. INCREASING LOW LEVEL MOISTURE MAY BRING
SUB-VFR CONDITIONS BY THE WEEKEND.

&&

.MARINE...
SHORT TERM /TODAY & TONIGHT/
AS OF 1030 AM TUE...EXTENDED GALE HEADLINES UNTIL 18Z...WITH
CONTINUED STRONG WINDS AND STRONG PRESSURE RISES BEHIND THE FRONT.
OTHERWISE NO SIG CHANGES AT THIS TIME.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...
NW FLOW WEAKENS AND SEAS WILL BE SUBSIDING BLO SCA CRITERIA EARLY
WED. WINDS WILL BACK TO SW AND STRENGTHEN LATE WED INTO WED NIGHT
AS HIGH PRES PASSES SOUTH OF THE AREA. NOT EXPECTING SCA LEVELS
THRU THE END OF THE WEEK BUT MAY GET CLOSE AT TIMES ESP SOUTHERN
AND CENTRAL WATERS. WINDS SHIFT W/NW FRI NIGHT THEN N/NE ON SAT
AS LOW PRES MOVING ALONG STALLED BNDRY TO NORTH PULLS THE FRONT
SOUTH ALONG THE NC COAST.

&&

.TIDES/COASTAL FLOODING...
AS OF 230 AM TUE...NO CHANGE TO THREE CURRENT ADVISORIES IN
EFFECT. REASONING FROM PREVIOUS SHIFTS STILL VERY SOUND.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH SURF ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NCZ095-
     098-103-104.
     WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NCZ047-081-095-
     103-104.
     COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
     NCZ103.
MARINE...LOW WATER ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR AMZ135.
     GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR AMZ130-135-150-
     152-154-156-158.

&&

SYNOPSIS...HSA
NEAR TERM...HSA/CQD
SHORT TERM...HSA
LONG TERM...BTC
AVIATION...BTC/HSA/CQD
MARINE...BTC/HSA/CQD
TIDES/COASTAL FLOODING...HSA
Hazardous weather outlook, Apr 5, 1:54 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
154 PM EDT TUE APR 5 2011

NCZ029-044>047-079>081-090>095-098-103-104-061800-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
154 PM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS WILL CONTINUE THROUGH LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 5, 12:39 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1239 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     TSTM WND DMG     3 W SNOW HILL           35.45N  77.73W
04/05/2011                   GREENE             NC   911 CALL CENTER

            POWER POLE SNAPPED IN HALF AND POWER LINES DOWN ON
            HIGHWAY 903 SOUTH IN GREENE COUNTY

&&

EVENT NUMBER MHX1100201

JME
Local storm report, Apr 5, 12:46 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1246 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     SNOW HILL               35.45N  77.67W
04/05/2011                   GREENE             NC   NEWSPAPER

            NEWSPAPER REPORTED TREE UPROOTED CLIPPING A ROOF IN THE
            TOWN OF SNOW HILL. ALSO MULTIPLE BRANCHES AND LIMBS DOWN
            ACROSS TOWN.

&&

EVENT NUMBER MHX1100202

DAG
Local storm report, Apr 5, 12:54 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1254 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     3 E PLYMOUTH            35.86N  76.69W
04/05/2011                   WASHINGTON         NC   911 CALL CENTER

            TREE DOWN ON HIGHWAY 45 NORTH 3 MILES EAST OF PLYMOUTH

&&

EVENT NUMBER MHX1100203

JME
Special weather statement, Apr 5, 1:04 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
104 PM EDT TUE APR 5 2011

NCZ047-081-103-051745-
OUTER BANKS DARE-MAINLAND DARE-MAINLAND HYDE-
104 PM EDT TUE APR 5 2011

...STRONG SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN HYDE AND DARE
COUNTIES UNTIL 145 PM EDT...

AT 103 PM EDT...A LINE OF STRONG SHOWERS WAS LOCATED FROM 39 MILES
NORTHEAST OF ENGELHARD TO 10 MILES SOUTHWEST OF ENGELHARD...OR FROM
KILL DEVIL HILLS TO 10 MILES SOUTHWEST OF ENGELHARD...MOVING EAST AT
60 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BODIE ISLAND
LIGHTHOUSE AT 110 PM EDT...WAVES AT 125 PM EDT...AVON AT 130 PM EDT..

WIND GUSTS UP0 TO 55 MPH CAN BE EXPECTED WITH THESE SHOWERS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

8
Local storm report, Apr 5, 1:27 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
127 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     AURORA                  35.30N  76.79W
04/05/2011                   BEAUFORT           NC   FIRE DEPT/RESCUE

            LARGE BRANCHES DOWN... REPORTED BY BLOUNTS CREEK FIRE
            DEPARTMENT NEAR AURORA.

&&

EVENT NUMBER MHX1100204

DAG
Local storm report, Apr 5, 1:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
146 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     TSTM WND DMG     3 NW OAK CITY           35.99N  77.34W
04/05/2011                   MARTIN             NC   911 CALL CENTER

            TREE DOWN ON HIGHWAY 125 NORTHWEST OF OAK CITY

0545 AM     TSTM WND DMG     WALSTONBURG             35.59N  77.70W
04/05/2011                   GREENE             NC   911 CALL CENTER

            TREE DOWN

0548 AM     TSTM WND DMG     2 N OAK CITY            35.99N  77.30W
04/05/2011                   MARTIN             NC   911 CALL CENTER

            TREE DOWN ON EDMONDSON ROAD NORTH OF OAK CITY

0616 AM     TSTM WND DMG     1 NE CALYPSO            35.16N  78.09W
04/05/2011                   DUPLIN             NC   911 CALL CENTER

            TREE DOWN SOUTH OF MOUNT OLIVE ON GARNER CHAPPEL ROAD

0623 AM     TSTM WND DMG     2 SSE JAMESVILLE        35.79N  76.89W
04/05/2011                   MARTIN             NC   COCORAHS

            COCORAHS OBSERVER REPORTED MANY SMALL LIMBS DOWNED NEAR
            JAMESVILLE.

0709 AM     TSTM WND DMG     1 WNW ROSE HILL         34.83N  78.05W
04/05/2011                   DUPLIN             NC   UTILITY COMPANY

            COUNTY UTILITY REPORTED TREES DOWN ON POWERLINES IN THE
            ROSE HILL MAPLE HILL AREA. TIME BASED ON RADAR.

0718 AM     HAIL             3 NW WARSAW             35.03N  78.13W
04/05/2011  E0.88 INCH       DUPLIN             NC   911 CALL CENTER

            NICKEL SIZE HAIL NORTHWEST OF WARSAW

0750 AM     TSTM WND DMG     1 W PARROTS             35.31N  77.71W
04/05/2011                   LENOIR             NC   FIRE DEPT/RESCUE

            NORTH LENOIR FIRE DEPARTMENT REPORTED TREES DOWN AT THE
            INTERSECTION OF FRED EVERETTE AND BEN DAIL ROADS.

0752 AM     TSTM WND DMG     2 E RICHLANDS           34.90N  77.51W
04/05/2011                   ONSLOW             NC   PUBLIC

            10 X 10 ALUMINUM SHED DESTROYED ON HOFFMAN FOREST ROAD
            NEAR RICHLANDS. TIME BASED ON RADAR.

0757 AM     TSTM WND DMG     2 W RICHLANDS           34.90N  77.58W
04/05/2011                   ONSLOW             NC   911 CALL CENTER

            911 CENTER REPORTED TREE DOWN ON GREGORY FORK RD. NEAR
            RICHLANDS.

0830 AM     HAIL             NEWPORT                 34.79N  76.86W
04/05/2011  E0.75 INCH       CARTERET           NC   TRAINED SPOTTER

            SPOTTER REPORTS DIME SIZE HAIL IN NEWPORT

0845 AM     TSTM WND DMG     1 N HARLOWE             34.85N  76.74W
04/05/2011                   CRAVEN             NC   PUBLIC

            PUBLIC REPORTED TREE DOWN ON POWERLINES IN NORTH
            HARLOWE.

1059 AM     TSTM WND DMG     3 W SNOW HILL           35.45N  77.73W
04/05/2011                   GREENE             NC   911 CALL CENTER

            POWER POLE SNAPPED IN HALF AND POWER LINES DOWN ON
            HIGHWAY 903 SOUTH IN GREENE COUNTY

1105 AM     TSTM WND DMG     SNOW HILL               35.45N  77.67W
04/05/2011                   GREENE             NC   NEWSPAPER

            NEWSPAPER REPORTED TREE UPROOTED CLIPPING A ROOF IN THE
            TOWN OF SNOW HILL. ALSO MULTIPLE BRANCHES AND LIMBS DOWN
            ACROSS TOWN.

1115 AM     TSTM WND DMG     GREENVILLE              35.60N  77.37W
04/05/2011                   PITT               NC   911 CALL CENTER

            1 TRRE DOWN ON MAPLE ROAD IN GREENVILLE AND ANOTHER
            TREE DOWN ON DIXON ROAD IN GREENVILLE

1121 AM     TSTM WND DMG     KINSTON                 35.28N  77.59W
04/05/2011                   LENOIR             NC   911 CALL CENTER

            TREE DOWN 3900 BLOCK OF TOWER TREE HILL ROAD IN KINSTON

1145 AM     TSTM WND DMG     3 E PLYMOUTH            35.86N  76.69W
04/05/2011                   WASHINGTON         NC   911 CALL CENTER

            TREE DOWN ON HIGHWAY 45 NORTH 3 MILES EAST OF PLYMOUTH

1153 AM     TSTM WND DMG     4 E WASHINGTON          35.56N  76.98W
04/05/2011                   BEAUFORT           NC   911 CALL CENTER

            TREE DOWN ON HIGHWAY 264 EAST 4 MILES EAST OF
            WASHINGTON NEAR ASBURY CHURCH ROAD

1210 PM     TSTM WND DMG     AURORA                  35.30N  76.79W
04/05/2011                   BEAUFORT           NC   FIRE DEPT/RESCUE

            LARGE BRANCHES DOWN... REPORTED BY BLOUNTS CREEK FIRE
            DEPARTMENT NEAR AURORA.

1216 PM     WATER SPOUT      PAMLICO BEACH           35.40N  76.60W
04/05/2011                   BEAUFORT           NC   EMERGENCY MNGR

            REPORT OF A WATERSPOUT OFF OF PAMLICO BEACH IN THE
            PAMLICO RIVER

&&

EVENT NUMBER MHX1100186 MHX1100185 MHX1100187 MHX1100188 MHX1100192
MHX1100194 MHX1100189 MHX1100193 MHX1100195 MHX1100190 MHX1100191
MHX1100198 MHX1100201 MHX1100202 MHX1100197 MHX1100196 MHX1100203
MHX1100199 MHX1100204 MHX1100200

DAG

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:54 AM EDTSevere Thunderstorm WarningMHXDuplin, Greene, Lenoir, Martin, Pitt66 min
Apr 5, 5:57 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Duplin, Greene, Jones, Lenoir and 4 more48 min
Apr 5, 6:56 AM EDTSevere Thunderstorm WarningMHXDuplin, Lenoir34 min
Apr 5, 7:37 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Jones, Lenoir, Pitt38 min
Apr 5, 7:43 AM EDTSevere Thunderstorm WarningMHXJones, Onslow32 min
Apr 5, 8:22 AM EDTSpecial Marine WarningMHX38 min
Apr 5, 8:23 AM EDTSpecial Marine WarningMHX37 min
Apr 5, 8:57 AM EDTSpecial Marine WarningMHX33 min
Apr 5, 11:04 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Hyde, Jones, Lenoir and 5 more56 min
Apr 5, 11:54 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Dare, Hyde, Jones, Pamlico and 2 more66 min
Apr 5, 7:02 PM EDTFrost AdvisoryMHXBeaufort, Duplin, Greene, Jones, Lenoir, Martin and 2 more13 hr

Nearby

Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.